Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from abdominal cramps and loose stools. Took Norflox-TZ. Dull ache in stomach. Underlying reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Hi, I was suffering from abdominal cramps and loose stools. I took a course of Norflox-TZ for three days, twice a day. The severe cramps and loose stools were treated, however, I continue to suffer from a chronic dull ache in the stomach. Could it be that the infection did not clear completely or there may be some other underlying reason?
Posted Wed, 25 Sep 2013 in Digestion and Bowels
Answered by Dr. Vaibhav Gandhi 46 minutes later
Brief Answer:
Due to suboptimal infection

Detailed Answer:
I have studied your case with diligence.

Usually there can be persistent suboptimal infection so I will advise you to continue antibiotic norflox TZ for 2 days more.
There can be associated gastric upset so it’s better to continue antacid [rabeprazole or esmoprazole] along with it and some digestive enzymes.

If pain persist than some investigation like liver function test, and USG abdomen may be required.
Possibility of underlying cause is less.
Take diet easy to digest, drink lot of water, and rest well.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor